# SDR DALA2021082304944

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 82,749 hours, 38,222 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Locked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 LE SLAT LOCKED (WING TIP BRAKE) AT START OF APPROACH. COMPLIED WITH ECAM AND QRH VAPP 157 BRAKE TEMP MAXED AT 305. CORRECTIVE ACTION: TROUBLESHOT SYSTEM. INSPECTED SLAT SYSTEM. R/R TWO SLAT CONTOL UNITS DELTA STOCK NUMBER 32-2750-9-0019. OPS CHECKED NORMAL AFTER MTC. (7990754)
